"Dynamics of a Heroin Epidemic Model with Very Population"
written by Xiaoyan Wang, Junyuan Yang, Xuezhi Li,
published by Applied Mathematics, Vol.2 No.6, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Hopf bifurcation of a heroin model with time delay and saturated treatment function
2019
[2] Dynamics of a stochastic heroin epidemic model with bilinear incidence and varying population size
2019
[3] Dynamics of the stochastically perturbed Heroin epidemic model under non-degenerate noises
2019
[4] Global dynamics in a heroin epidemic model with different conscious stages and two distributed delays
2019
[5] Dynamics in a stochastic Heroin model with seasonal variation
2019
[6] A Control and Prediction Model for the Number of Regional Drug Addicts
2018
[7] A non-integer order dengue internal transmission model
Advances in Difference Equations, 2018
[8] The analysis of a drug transmission model with family education and public health education
Infectious Disease Modelling, 2018
[9] Coupling of Optimization Algorithms Based on Swarm Intelligence: An Application for Control of Heroin Addiction Epidemic
Nature-Inspired Intelligent Techniques for Solving Biomedical Engineering Problems, 2018
[10] Etude Mathématique de certains modèles éco-épidémiologiques.
2018
[11] A Mathematical Model of Glucose-Insulin Interaction with Time Delay
2018
[12] Modelling and stability of a synthetic drugs transmission model with relapse and treatment
Journal of Applied Mathematics and Computing, 2018
[13] Does media coverage influence the spread of drug addiction?
Communications in Nonlinear Science and Numerical Simulation, 2017
[14] HIV/AIDS epidemic fractional-order model
Dermato-Endocrinology, 2017
[15] Backward bifurcation and reinfection in mathematical models of tuberculosis
2017
[16] Analysis of a Heroin Epidemic Model with Saturated Treatment Function
Journal of Applied Mathematics, 2017
[17] A Heroin Epidemic Model: Very General Non Linear Incidence, Treat-Age, and Global Stability
Acta Applicandae Mathematicae, 2017
[18] 一类带有复发的海洛因传染病模型的全局稳定性
平顶山学院学报, 2016
[19] Bifurcation of a heroin model with nonlinear incidence rate
Nonlinear Dynamics, 2016
[20] Epidemic dynamics on a delayed multi-group heroin epidemic model with nonlinear incidence rate
Journal of Nonlinear Science and Applications, 2016
[21] Global asymptotic properties of a heroin epidemic model with treat-age
Applied Mathematics and Computation, 2015
[22] Global dynamics of a heroin epidemic model with age structure and nonlinear incidence
International Journal of Biomathematics, 2015
[23] Global analysis of a multi-group SIR epidemic model with nonlinear incidence rates and distributed moving delays between patches
Electronic Journal of Qualitative Theory of Differential Equations, 2015
[24] Complete global analysis of an SIRS epidemic model with graded cure and incomplete recovery rates
Journal of Mathematical Analysis and Applications, 2014
[25] Global Stability for a Heroin Model with Two Distributed Delays
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2014
[26] Global dynamics of a discretized heroin epidemic model with time delay
X Abdurahman, L Zhang, Z Teng - downloads.hindawi.com, 2014
[27] GLOBAL STABILITY FOR A HEROIN MODEL WITH TWO DISTRIBUTED DELAYS.
2014
[28] A note on global stability for a heroin epidemic model with distributed delay
Applied Mathematics Letters, 2013
[29] GLOBAL STABILITY FOR A HEROIN MODEL WITH AGE-DEPENDENT SUSCEPTIBILITY
B FANG, X LI, M MARTCHEVA, L CAI - people.clas.ufl.edu, 2013
[30] 海洛因传染病模型的确定性与随机性的全局分析
数学的实践与认识, 2013